# SDR AALA970021

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND FASTENERS IN THE RIGHT OUTBOARD SEAT TRACK AT STATION 440.  REMOVED AND REPLACED RIGHT OUTBOARD SEAT TRACK, FS 344 TO 480 PER SRM 53-0-5.  (M)
